# SDR DL72L982647

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349127
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BS 1166 FRAME AT THE SKIN CLIP BETWEEN S29R AND S30.  DAMAGE RESULTED IN CUTOUT IN THE LWR 2.5 OF THE FRAME AS WELL AS THE BONDED FAIL SAFE STRAP.  REPAIRED PER ERA 332608-14.
